# SDR DALA2024021302112

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 92,507 hours, 16,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 ON SVC CHK FOUND ROWS 41-49 L/H EMERGENCY PATHLIGHTS INOP. CORRECTIVE ACTION: REMOVED/REPLACED BATT. PACK IAW B767 AMM 33-51 OPS CHK GOOD. (5727120)
